MathSciNet Relay Station
MathSciNet bibliographic data
MR1047998 93D20
Madani-Esfahani, S. Mehdi; Hached, Mehrez; Żak, Stanisław H. Estimation of sliding mode domains of uncertain variable structure systems with bounded controllers. IEEE Trans. Automat. Control 35 (1990), no. 4, 446–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement